MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR STD CEMENTED SIZE 4 L; KNEE STANDARD FEMUR

MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR STD CEMENTED SIZE 4 L; KNEE STANDARD FEMUR
Model Number 02.07.2004L
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/30/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Gmk-primary 02.07.2004l femur std cemented size 4 l lot.120962.Lot 120962: (b)(4) manufactured and released on 11-may-2012.Expiration date: 2017-03-31.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold with no similar reported case during the period of review.Additional items involved in the event, batch review performed on (b)(6) 2023.Gmk-primary 02.07.0035rp patella resurfacing size 3 (k090988) lot.121109.Lot 121109: (b)(4) manufactured and released on 23-may-2012.Expiration date: 2017-04-30.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold with no similar reported case during the period of review.Gmk-primary 02.07.1204l tibial tray fixed cemented size 4 l (k090988) lot.121137.Lot 121137: (b)(4) manufactured and released on 30-may-2012.Expiration date: 2017-04-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.
 
Event or Problem Description
At about 10 years and 5 months after primary, the patient came in reporting pain due to the loosening of femoral and patella implants and subsidence of tibial component.The cause is unknown.The surgeon revised to revision system and the surgery was completed successfully.

Brand Name
GMK-PRIMARY FEMUR STD CEMENTED SIZE 4 L
Common Device Name
KNEE STANDARD FEMUR
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17215115
Report Number3005180920-2023-00406
Device Sequence Number15010783
Product Code JWH
UDI-Device Identifier07630030820212
UDI-Public07630030820212
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/23/2012
Device Model Number02.07.2004L
Device Catalogue Number02.07.2004L
Device Lot Number120962
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2023
Initial Report FDA Received Date06/28/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/23/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale